# SDR FDEA201007222643

- Difficulty date: July 22, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 85,460 hours, 34,744 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA2755
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT FORWARD CARGO STATION 879 TO STATION 899 LONGERON 50R. EXISTING REPAIR REMOVED AND NEW REPAIR ACCOMPLISHED AS PER SRM 53-00-00   FIG 2 VOL I  REV 96 EO EO 8-5100-7-5001 A7 PT 2.
